MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR
Model Number HSK-3043
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during procedure, hst iii system (4.3mm) wasn¿t loaded correctly, case was completed with another hst.No delay.No patient harm.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.The lot # 3000484006 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
HST III SYSTEM (4.3MM)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22806515
Report Number2242352-2025-0000955
Device Sequence Number13027536
Product Code DXC
UDI-Device Identifier00607567700321
UDI-Public(01)00607567700321(10)3000484006(17)260609
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2026
Device Model NumberHSK-3043
Device Catalogue NumberHSK-3043
Device Lot Number3000484006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown